# SDR CALA2012120400830

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41734
- Aircraft time: 1,358 hours, 487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: N22005015AND017
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE STRAP HOLE IN FRAME BS 727D AND 727E BETWEEN STRINGERS 2 AND 3R LINE UP WITH TWO EXISTING HOLES IN FRAMES MAKING THREE IN A LINE ON FRAMES.  REF DWG 739N220 FLAG NOTE NR 33 VIEW AF COMPLIED WITH EA 1828, REV IR AND REPAIRED FRAME 727D AND 727E BETWEEN STR 2R AND 3R REF.
